# SDR 08FDEA01960

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PATCH REPAIR ON FUSELAGE FROM BS 1520 TO BS 1540, BETWEEN S-28L AND S-29L TO BE EVALUATED.  EXISTING REPAIR EVALUATED AS PER EO F-1500-7-5001 PT1 ATTACHMENT B, AND FOUND TO HAVE BEEN ACCOMPLISHED IAW B757 SRM 53-00-01 FIG 204.  EXISTING REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
